# SDR ABXA9900500

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 57547014
- Condition: Cracked
- Location: Nr 4 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON UPPER SKIN TRAILING EDGE CRACKED AT STATION XFS 532.  REPAIRED IAW ABX REA NR D857-27903MR.
